Alert archive / Washington / Flash Flood Warnings in 2019
Flash Flood Warning 11, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Aug 10, 2019, 5:02 PM PDT for Chelan County, Douglas County, Washington. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2019, 5:02 PM PDT (00:02 UTC)
- Expired
- Aug 10, 2019, 8:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chelan County, WA, Douglas County, WA
The radar
The Seattle radar (KATX), 178 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:04 PM PDT | FLASH FLOOD | 3 Sw East Wenatchee, WA | WATER OVER THE ROAD ON HALVERSON CANYON AND SQUILCHUCK ROADS IN WENATCHEE. |
| Aug 10, 5:15 PM PDT | FLASH FLOOD | Wenatchee, WA | NEWSPAPER REPORTS SEVERAL STREETS IN DOWNTOWN WENATCHEE BECAME FLOODED. RESIDENTS ADVISED TO AVOID SQUILCHUCK ROAD, BOODRY, MISSION AND CASHMERE STREETS AT THIS TIME DUE TO THE FLOODING. |
| Aug 10, 5:24 PM PDT | FLASH FLOOD | 2 Ssw East Wenatchee, WA | REPORTS OF MUDSLIDES AND EVACUATIONS ON BOODRY STREET IN WENATCHEE. |
| Aug 10, 5:59 PM PDT | HEAVY RAIN 0.81 | 2 Sw East Wenatchee, WA | . |
| Aug 10, 5:59 PM PDT | HEAVY RAIN 0.81 | 2 Sw East Wenatchee, WA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.0 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
551
WGUS56 KOTX 110002
FFWOTX
WAC007-017-110300-
/O.NEW.KOTX.FF.W.0011.190811T0002Z-190811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
502 PM PDT Sat Aug 10 2019
The National Weather Service in Spokane has issued a
* Flash Flood Warning for...
Southwestern Douglas County in north central Washington...
South central Chelan County in north central Washington...
* Until 800 PM PDT.
* At 502 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Wenatchee, East Wenatchee, Cashmere, Sunnyslope, East Wenatchee
Bench, South Wenatchee, West Wenatchee, Scotty Creek Campground,
Monitor, Stump Campground and Dryden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4758 12029 4727 12016 4727 12031 4730 12039
4737 12069 4753 12075
$$
BT1 follow-up statement
492
WGUS76 KOTX 110253
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
753 PM PDT Sat Aug 10 2019
WAC007-017-110303-
/O.EXP.KOTX.FF.W.0011.000000T0000Z-190811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas WA-Chelan WA-
753 PM PDT Sat Aug 10 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN DOUGLAS AND SOUTH CENTRAL
CHELAN COUNTIES WILL EXPIRE AT 800 PM PDT...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4758 12029 4727 12016 4727 12031 4730 12039
4737 12069 4753 12075
$$
BTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:54 PM PDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 10, 1:54 PM PDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
154 PM PDT Sat Aug 10 2019
.SYNOPSIS...
Isolated thunderstorms have been popping up locally most of the
afternoon. The intensity of the convection will increase through
the afternoon and evening. A few strong thunderstorms are
possible across southeast Washington into the southern Idaho
Panhandle. Some storms will become capable of locally heavy rain.
Temperatures this weekend will be much cooler with highs only
topping out in the mid 60s and 70s by Sunday. The shower threat
retreats to mainly the mountains for the work week, while
temperatures remain below normal.
&&
.DISCUSSION...
Tonight and Tomorrow: Thunderstorm potential remains high
and associated with disturbances along the outer eastern edge of the
upper low off the Oregon Coast initiating convection this afternoon
and evening followed by more convection tomorrow associated with the
ejecting inland of the offshore low itself. High Resolution
convective models suggest surface based convection for this
afternoon and evening associated with the disturbance passing ahead
of the offshore low followed by some potential for late night and
early morning elevated forced convection associated with both
disturbances (the incoming/ejecting offshore low and the departing
disturbance ahead of it). A number of highlights including a Flash
Flood Watch coupled with red flag warnings for lightning remain in
effect for locations in Eastern Washington and North Idaho.
KOTX soundings suggest the precipitable water content of the
atmosphere overhead remains near 200 percent of normal in addition
to it being conditionally unstable. Abundant available moisture is
also reflected in most surface dewpoints across Eastern Washington
and North Idaho are in the 50s. The 0-6Km winds from a few models in
addition to the high res models depiction of convection suggest slow
storm movement from south to north at less than 10 mph, but also
suggest the more intense deep convection will have potential to mix
stronger upper level southerly winds down to the surface, so in
addition to the heavy rainfall and the lightning being a hazard the
wind gusts may be as well for some. /Pelatti
Monday through Saturday...Westerly flow over the region will keep
temperatures on the cool side of normal with highs in the upper
70s to mid 80s. Relative humidity will be above normal Monday and
Tuesday. Some lingering moisture will give a low end chance for
showers and embedded thunderstorms across the northern mountains
both afternoons. Winds will be mainly out of the southwest and
could be gusty near any thunderstorms.
By Wednesday the next upper level low will move off the coast,
with model guidance indicating that it will move on shore
Wednesday night and Thursday, then slowly move off to the east
Friday and Saturday. This will keep temperatures on the cool side
of normal, but also open the door for a better chance of showers,
thunderstorms, and gusty winds. Tobin
&&
.AVIATION...
18Z TAFS: Thunderstorms initially forming over Oregon will track
north and impact TAF sites late this afternoon and evening.
VFR ceilings and visibility for all TAF sites ceilings mainly
above five thousand feet, however some intervals of heavy
rainfall could briefly drop ceilings and visibility into MVFR
categories. The rain threat is expected to diminish after
08Z Sunday. As mixing is expected to continue on into 18Z and
beyond tomorrow any lingering low level moisture brought about
by the expected thunderstorms should not produce significant fog
or stratus Sunday morning. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 56 71 51 76 51 80 / 90 80 30 0 0 0
Coeur d'Alene 55 67 50 74 49 79 / 90 80 50 0 0 0
Pullman 50 69 45 75 46 79 / 80 60 10 0 0 0
Lewiston 61 76 56 83 57 86 / 80 50 10 0 0 10
Colville 50 76 44 80 42 83 / 90 90 50 0 0 10
Sandpoint 55 66 49 72 46 77 / 90 90 80 10 0 0
Kellogg 58 64 54 72 52 77 / 90 80 60 0 0 0
Moses Lake 57 80 50 81 52 84 / 80 50 0 0 0 0
Wenatchee 64 78 58 80 60 83 / 60 20 0 0 0 10
Omak 62 79 55 80 56 83 / 80 60 10 0 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Northern Panhandle.
Red Flag Warning until 9 PM PDT this evening for Northern and
Central Idaho Panhandle (Zone 101).
Flash Flood Watch until 9 PM PDT this evening for Central
Panhandle Mountains-Idaho Palouse-Lewis and Southern Nez
Perce Counties-Lewiston Area.
WA...Red Flag Warning until 9 PM PDT this evening for East Washington
North Cascades (Zone 685)-East Washington Northeast (Zone
686)-East Washington Okanogan Highlands (Zone 687)-East
Washington Okanogan/Methow Valleys (Zone 684).
Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Waterville Plateau-Wenatchee Area.
Red Flag Warning until 9 PM PDT this evening for East Washington
Central Cascade Mountains (Zone 682)-East Washington
Central Cascade Valleys (Zone 677)-East Washington Northern
Columbia Basin (Zone 673)-East Washington Palouse and
Spokane Area (Zone 674)-East Washington South Central
Cascade Mountains (Zone 680)-East Washington South Central
Cascade Valleys (Zone 676).
&&Hazardous weather outlook, Aug 10, 5:16 AM PDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 516 AM PDT Sat Aug 10 2019 IDZ003-004-026-027-WAZ031>033-111230- Idaho Palouse-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- 516 AM PDT Sat Aug 10 2019 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Scattered severe thunderstorms are expected Saturday afternoon and evening. The strongest of storms will be able to produce gusts up to 60 mph with one inch hail. All thunderstorms will be capable of producing heavy downpours. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Localized areas of heavy rain are expected Sunday morning with precipitation chances gradually diminishing through the afternoon. Cooler conditions are forecast next week with highs running some 5 degrees F below normal. IDZ002-WAZ034>036-041-044-111230- Coeur d'Alene Area-Moses Lake Area-Upper Columbia Basin- Spokane Area-Wenatchee Area-Waterville Plateau- 516 AM PDT Sat Aug 10 2019 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...East Central Washington...North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected Saturday afternoon and evening producing gusty winds and heavy downpours. Some storms may be able to produce localized flooding in urban or poor drainage areas. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Localized areas of heavy rain are expected Sunday morning with precipitation chances gradually diminishing through the afternoon. Cooler conditions are forecast next week with highs running some 5 degrees F below normal. IDZ001-WAZ037-038-042-043-111230- Northern Panhandle-Northeast Mountains-Okanogan Highlands- East Slopes Northern Cascades-Okanogan Valley- 516 AM PDT Sat Aug 10 2019 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected Saturday afternoon and evening producing gusty winds and heavy downpours. Storms that form near burn scars and steep terrain will be capable of producing flash flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Localized areas of heavy rain are expected Sunday morning with precipitation chances gradually diminishing through the afternoon. Cooler conditions are forecast next week with highs running some 5 degrees F below normal.
In the hours before
Special weather statement, Aug 10, 4:04 PM PDT, 58 minutes before
Special Weather Statement National Weather Service Spokane WA 404 PM PDT Sat Aug 10 2019 WAZ041-042-102330- East Slopes Northern Cascades WA-Wenatchee Area WA- 404 PM PDT Sat Aug 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHELAN COUNTY UNTIL 430 PM PDT... At 404 PM PDT, Doppler radar was tracking a strong thunderstorm near Cashmere, or 11 miles west of Wenatchee, moving northeast at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cashmere, Leavenworth, Chumstick, Pine Flat Campground, Plain, Peshastin, Ardenvoir and Dryden. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4737 12048 4744 12072 4789 12069 4785 12026 TIME...MOT...LOC 2304Z 205DEG 14KT 4748 12056 BT
Special weather statement, Aug 10, 4:12 PM PDT, 50 minutes before
Special Weather Statement National Weather Service Spokane WA 412 PM PDT Sat Aug 10 2019 WAZ035-038-110000- Upper Columbia Basin WA-Okanogan Highlands WA- 412 PM PDT Sat Aug 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN... SOUTHWESTERN FERRY AND NORTHEASTERN GRANT COUNTIES UNTIL 500 PM PDT... At 412 PM PDT, Doppler radar was tracking a strong thunderstorm 22 miles northeast of Banks Lake South, or 49 miles northeast of Moses Lake, moving northeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wilbur, Sherman and Govan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4765 11879 4776 11901 4803 11879 4787 11847 TIME...MOT...LOC 2312Z 216DEG 16KT 4777 11884 BT
Special weather statement, Aug 10, 4:16 PM PDT, 46 minutes before
Special Weather Statement
National Weather Service Spokane WA
416 PM PDT Sat Aug 10 2019
IDZ002-003-WAZ033-110000-
Coeur d'Alene Area ID-Idaho Palouse ID-Washington Palouse WA-
416 PM PDT Sat Aug 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENEWAH...
SOUTHWESTERN KOOTENAI AND SOUTHEASTERN SPOKANE COUNTIES UNTIL 500 PM
PDT...
At 415 PM PDT, Doppler radar was tracking a strong thunderstorm over
Plummer, or 14 miles west of St. Maries. This storm was nearly
stationary.
Nickel size hail will be possible with this storm.
Locations impacted include...
Plummer, Harrison, Worley and Chatcolet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4726 11674 4725 11700 4737 11705 4747 11704
4748 11669
TIME...MOT...LOC 2315Z 176DEG 4KT 4733 11688
RPSpecial weather statement, Aug 10, 4:21 PM PDT, 41 minutes before
Special Weather Statement National Weather Service Spokane WA 421 PM PDT Sat Aug 10 2019 WAZ041-042-044-102345- East Slopes Northern Cascades WA-Waterville Plateau WA- Wenatchee Area WA- 421 PM PDT Sat Aug 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND SOUTH CENTRAL CHELAN COUNTIES UNTIL 445 PM PDT... At 421 PM PDT, Doppler radar was tracking a strong thunderstorm over West Wenatchee, or over Wenatchee, moving north at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Wenatchee, East Wenatchee, Cashmere, Sunnyslope, East Wenatchee Bench, South Wenatchee, West Wenatchee and Monitor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4736 12020 4732 12046 4760 12051 4759 12027 TIME...MOT...LOC 2321Z 168DEG 22KT 4742 12036 BT
Special weather statement, Aug 10, 4:37 PM PDT, 25 minutes before
Special Weather Statement National Weather Service Spokane WA 437 PM PDT Sat Aug 10 2019 IDZ004-110030- Central Panhandle Mountains ID- 437 PM PDT Sat Aug 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHOSHONE COUNTY UNTIL 530 PM PDT... At 436 PM PDT, Doppler radar was tracking a strong thunderstorm near Wardner, or near Kellogg. This storm was nearly stationary. Nickel size hail will be possible with this storm. Locations impacted include... Kellogg, Smelterville, Wardner and Silver Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4738 11605 4740 11622 4763 11617 4764 11603 TIME...MOT...LOC 2336Z 184DEG 3KT 4746 11612 RP
Special weather statement, Aug 10, 4:57 PM PDT, 5 minutes before
Special Weather Statement National Weather Service Spokane WA 457 PM PDT Sat Aug 10 2019 IDZ003-004-110045- Central Panhandle Mountains ID-Idaho Palouse ID- 457 PM PDT Sat Aug 10 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATAH AND SOUTHWESTERN BENEWAH COUNTIES UNTIL 545 PM PDT... At 457 PM PDT, Doppler radar was tracking a strong thunderstorm 14 miles south of Plummer, or 16 miles southwest of St. Maries. This storm was nearly stationary. Nickel size hail will be possible with this storm. Locations impacted include... Tensed and Sanders. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4706 11667 4705 11693 4725 11702 4727 11662 TIME...MOT...LOC 2357Z 176DEG 3KT 4713 11681 RP
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 5:14 PM PDT | Special Weather Statement | OTX | Pend Oreille | 46 min |
| Aug 10, 5:15 PM PDT | Special Weather Statement | OTX | 30 min | |
| Aug 10, 5:19 PM PDT | Areal Flood Advisory | OTX | Douglas | 3 hr |
| Aug 10, 5:27 PM PDT | Special Weather Statement | OTX | Douglas | 33 min |
| Aug 10, 5:29 PM PDT | Severe Thunderstorm Warning | OTX | Ferry, Stevens | 46 min |
| Aug 10, 5:30 PM PDT | Areal Flood Advisory | OTX | Douglas, Grant | 3 hr |
| Aug 10, 5:37 PM PDT | Special Weather Statement | OTX | Lincoln | 38 min |
| Aug 10, 5:44 PM PDT | Special Weather Statement | OTX | Kittitas | 31 min |
| Aug 10, 5:56 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Stevens | 3 hr |
| Aug 10, 6:19 PM PDT | Areal Flood Advisory | OTX | Ferry, Lincoln, Stevens | 3 hr |
| Aug 10, 6:22 PM PDT | Special Weather Statement | OTX | Pend Oreille | 53 min |
| Aug 10, 6:25 PM PDT | Special Weather Statement | OTX | Ferry | 50 min |
| Aug 10, 6:37 PM PDT | Special Weather Statement | OTX | Lincoln | 53 min |
| Aug 10, 6:43 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Aug 10, 6:47 PM PDT | Special Weather Statement | OTX | Grant | 43 min |
| Aug 10, 7:20 PM PDT | Severe Thunderstorm Warning | OTX | Grant, Lincoln | 25 min |
| Aug 10, 7:34 PM PDT | Areal Flood Advisory | OTX | Spokane | 3 hr |
| Aug 10, 8:32 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Spokane, Stevens | 3 hr |
| Aug 10, 9:10 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Stevens | 3 hr |
| Aug 10, 9:31 PM PDT | Flash Flood Warning | OTX | Spokane | 3 hr |
| Aug 10, 10:03 PM PDT | Areal Flood Advisory | OTX | Spokane | 90 min |
| Aug 11, 11:41 AM PDT | Areal Flood Advisory | OTX | Ferry, Lincoln, Pend Oreille, Spokane, Stevens | 3 hr |
| Aug 11, 11:45 AM PDT | Areal Flood Advisory | OTX | Asotin, Garfield | 103 min |
| Aug 11, 3:11 PM PDT | Special Weather Statement | OTX | Ferry | 49 min |
| Aug 11, 3:16 PM PDT | Areal Flood Advisory | OTX | Ferry, Lincoln, Pend Oreille, Stevens | 3 hr |
| Aug 11, 3:29 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 83 min |
| Aug 11, 3:32 PM PDT | Areal Flood Advisory | OTX | Douglas, Ferry, Okanogan | 83 min |
| Aug 11, 3:57 PM PDT | Special Weather Statement | OTX | 48 min | |
| Aug 11, 4:25 PM PDT | Special Weather Statement | OTX | Lincoln | 50 min |
| Aug 11, 4:29 PM PDT | Flash Flood Warning | OTX | Ferry | 2 hr |
| Aug 11, 4:45 PM PDT | Severe Thunderstorm Warning | OTX | Ferry | 32 min |
Nearby
Flash Flood Warnings in Washington, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.